# SDR MASA200601867

- Difficulty date: July 16, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N7305V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7305
- Aircraft time: 19,350 hours, 14,538 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 6222855011
- Part serial: 10208
- Condition: Failed
- Location: Radio Altimeter
- Part time: 12,444 hours, 9,098 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6022 FAT - GLD UNSAFE CAUTION MESSAGE.  MAINTENANCE REMOVED AND REPLACED THE RAD ALT.  OP'S CHECK NORMAL.
